Stopped Lipator and Zetia

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cagoz
New Member


Date Joined Aug 2006
Total Posts : 13
   Posted 3/28/2007 2:41 PM (GMT -7)   
Recently, I stopped taking a low dose Lipator and Zetia combo for a while to see if muscle pain went away.
 
Since I stopped, I noticed some unexpected effects. Constipation, burny thigh pain and 10% lower blood sugar readings. 
 
confused Any thoughts?
 
Thank you.
 
cagoz 

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/30/2007 10:28 AM (GMT -7)   
Hmmm??? have you called your doctor to report these problems? 

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


cagoz
New Member


Date Joined Aug 2006
Total Posts : 13
   Posted 3/30/2007 10:51 AM (GMT -7)   

Els,

No, I have not reported these symptoms to my doctor, yet.

The question was designed to see if anyone else had done something similar and noticed the same side effects. 

I discontinued the statin/zetia combo with my doctor's approval, to see if loosing 30# correct elevated cholesterol and glucose levels, as he had suggested it would. 

So far, I have lost 10# from a starting pt of 200. Blood sugar went from 105 to 87 immediately upon stopping the cholesterol drugs. Although I was diagnosed with a possible glucose tolerance issue, I was never on any meds for that, but the endo wanted to put me on something for prevention.

You were kind enough to respond, so I thought I would explain a little more. I am trying to see if I can get off the statins etc. because I am a polio survivor and understand from the PPS experts that statins are not good for us.

Thank you.

cagoz


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/31/2007 11:07 AM (GMT -7)   
cagoz, Thank you for explaining that.  I dont take statins so I am not familiar with them.  I do hope that you get a reply from someone who does take them and is knowledgeable regarding this.  Hope you are feeling better soon and let us know how things go.  Take care

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 4/9/2007 7:13 PM (GMT -7)   
i have tried all the statins and they all cause muscle pain, but i just recently started a low dose of zocor.  i have taken zetia and lipitor, never have i hurt after i stopped them, that is odd.  since i started the zocor my hip and thigh muscles seem e\weak,,  there is a product called vytorin that combines zocor and zetia, worth a shot.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 3:10 PM (GMT -7)
There are a total of 2,904,534 posts in 318,763 threads.
View Active Threads


Who's Online
This forum has 158152 registered members. Please welcome our newest member, vekasuiv.
410 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, JayMot, LRiso, PeppermintTea, Smara, Lqqkout, spikel, BillyBob@388, Fronton, ByHisGrace, AZ Guy, Scooterbuglyme, Emily P